Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Getting big rashes and hives on skin. Is it curable? Looking for the medicine or vaccine

Hello, thanks My name is Shahid Khan, 43 yrs and banker by profession. I live in Karachi, Pakistan. I had suffered this disease about 3 years back and it went for a period of around 1 year. Now it is back from around 2 months. Big rashes and hives appear on my skin and especially on my shoulder parts and upto my head level and occasionally on my hips portion and some time on my legs and feet also. Is it a curable disease and is there any vaccine or medicine which can cure it permanently? Regards/Shahid
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from acute can be caused by allergens like food.bug bites and can be cured by atarax 25 mg at night.alaspan in the morning and application of calamine lotion over the body and use.of deworming agent can cure the condition.if not cured by these medicines.use oral steriods.there is no vaccination of acute urticaria
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor